# SDR REXA2017082800940

- Difficulty date: August 28, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 22,456 hours, 15,668 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLASHLIGHT BEHIND CAPTAIN`S SEAT INOPERATIVE.  REMOVED AND REPLACED THE FLASHLIGHT POWER UNIT IAW CMM 25-60-11.  NO FURTHER DEFECTS NOTED.
